Inform your healthcare professional of these side-effects do not go away and interfere with your daily life.
Rare but serious side effects that need to seek medical advice immediately
Patients taking antiplatelets may have increased risk of bleeding. If you experience any serious bleeding, you should stop your medication and inform your healthcare professional immediately.
Serious bleeding may include one or more of the following:
The symptoms of a drug allergy include one or more of the following:
If your experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare processional if:
Avoid taking large amount of grapefruit or its juice when you are taking this medication as it may interact with your mediation and reduce its effectiveness.
Some medications many interact with this medication and affect their effectiveness or increase the risk of the side-effects. However, these medications may also be important for your treatment. Inform your healthcare professional of the other medications your are currently taking.
Consult your healthcare professional if your are unsure whether your existing medications can be taken together with this medication.
Subscribe to our mailing list to get the updates to your email inbox...
30 Hospital Boulevard, 168583 +65 6436 8000